# SDR DL72W000876

- Difficulty date: May 2, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 59,816 hours, 40,627 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic Sys
- Component: Breaker, 675231140
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 B SYS HYD PUMP 3 PHASE C/B A PHASE LUG BURNT NEARLY THROUGH.  CHECKED PWR AT PUMP CONNECTOR AND A PHASE READ 19 VOLTS.  LUG WAS BURNT AND CASE MELTED.  ALSO, THE WIRE INSULATION WAS BURNT.  REPLACED NR 2 B PUMP, REPLACED C/B 823 AND RE-TERMINATED LUG WIRE END.  CHECKS GOOD.
